No, it's a muscle relaxer/antispasmodic. . Brand name Zanaflex. It can cause drowsiness. Best! CC
Xhocolate, when I was first diagnosed with Fibromyalgia, my Rheumatologist put me on Zanaflex, and I was one of the people that it made kinda spacey. The Dr. Said it would either quit in a few days, or I would need another one. I wandered the same thing myself? I've mainly heard no, but a couple of people questions. I will totally be honest though. I have went back and fourth with muscle relaxers due to the drowsiness effect, Tizanadine (Zanaflex), makes me a little drowsy, but it kills two birds with one stone. It helps my Fibro, and my horrific muscle spasm's. great luck to you, Ruthie
No, it's a Muscle relaxer.
is it a narcotic because I am on other narcotics-drug name tizanidine hcl 4 mg
I had took tizanidine 4mg for my 3rd day in a row IV been throwing up can't keep liquids down becoming very cold to extremely hot and mood change.
- Tizanidine Information for Consumers
- Tizanidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.